# SDR USAA2010012590184

- Difficulty date: January 13, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 32,037 hours, 17,432 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53111450202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - MAJOR REPAIR - LEVEL 2 CORROSION ON FLOORBEAM AT FR20, S23R, -Y254.  REPAIRED FLOORBEAM AT FR20, S23R, -Y254 IAW A319 SRM 53-00-14.
